Advertisement

A Set of Topological Invariants for Graphs

  • Hassler Whitney
Part of the Contemporary Mathematicians book series (CM)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. I.
    “Non-separable and planar graphs,” Transactions of the American Mathematical Society, Vol. 34 (1932), pp. 339–362.Google Scholar
  2. II.
    “A logical expansion in mathematics,” Bulletin of the American Mathematical Society, Vol. 38 (1932), pp. 572–579.Google Scholar
  3. III.
    “Congruent graphs and the connectivity of graphs,” American Journal of Mathematics, Vol. 54 (1932), pp. 150–168.Google Scholar
  4. IV.
    “The coloring of graphs,” Annals of Mathematics, Vol. 33 (1932), pp. 688–718.Google Scholar

Copyright information

© Birkhäuser Boston 1992

Authors and Affiliations

  • Hassler Whitney

There are no affiliations available

Personalised recommendations